Skip Navigation

Itching all over

Hi, I'm Sara

I finished with chemo about a year ago, and then staerted on Opdivo. My scans and tests are showing wonderul results, so I don’t want to quit Opdivo. I figure, “if it ain’t broke, don’t fix it.” But ever since starting Opdivo, I’ve been plagued with awful all-over itching. I can take an antihistamine, but that just puts me to sleep. Is itching from Opdivo common? When I discuss it with my doc or his PA, I pretty much get a shrug of the shoulders and an antihistamine. Any ideas?

  • Post #1
  • Fri Mar 15, 2019
tls
tls
Hi, I'm tls
tls

My husband is on opdivo also. No itching but symptoms of lethargy and just no overall drive to do anything. Have you experienced this? Also just a shrug from the dr. Are you still having success with opdivo. We are just finishing up month 6 and waiting for that next scan. very anxious

  • Post #2
  • Mon Dec 9, 2019

Add to Discussion

Sign in or Join (free) to add to this discussion. Add to this discussion